# SDR AUS20040162

- Difficulty date: February 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: AW2835AB06
- Part serial: 01111637A
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN ALTIMETER OUT OF CALIBRATION.  FOUND DURING INSPECTION IAW AD/INST/9.
